# SDR IXXA202220001

- Difficulty date: January 20, 2022
- Submitted: February 20, 2022
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 105,127 hours, 17,468 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T220123A
- Part serial: 00715
- Condition: Corroded
- Location: Zone 500
- Component: Flap Assy, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING IB FLAP LOWER SURFACE HAS AREA OF BULGING SKING 65" FROM OB END OF FLAP
